Facebook Pixel

discharge and generic bc

By July 28, 2017 - 9:06pm
Rate This

So I've been on aubra birth control pills for over a year, my pharmacy put me on the generic brand of it. It is supposed to be the same thing. I've been on the generic for two weeks and everything has been great, but today I noticed a pink ,barely noticeable, discharge mixed with my normal discharge. I haven't experienced break through bleeding in a year and now I am afraid this generic brand is going to end up leading to that. I haven't missed a pill and always use a condom. Do you think this will lead to break through bleeding? Or maybe if I take another pill tomorrow this will cancel out that little pink discharge?

Add a Comment1 Comments


Hi, Coco123456.

Thank you for posting.

You can check with your doctor of pharmacist about this, but it's likely from the change in pills. Keep taking them as usual as your body adjusts.


July 29, 2017 - 4:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!